next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 3, pp. 453-461, July 2007




BEST EXTENSION OF THE HILBERT'S TYPE INEQUALITY

WITH MULTI-PARAMETERS


BY


DONGMEI XIN AND BICHENG YANG




Abstract. By introducing parameter $ \lambda>0$ and improving the weight function, we obtain a generalization of Hilbert's type inequality with the best constant factor. As its applications, we build its equivalent form and some particular results.

-------------------------

Received April 15, 2006.

AMS Subject Classification. 26D15.

Key words. Hardy-Hilbert's inequality, Hölder's inequality, weight function, $ \beta$ function.




Kuan-Chieh Huang 2007-07-26